# SDR CA131125006

- Difficulty date: November 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 601371121016
- Condition: Detached
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD PART OF ITS PYLON COMPOSITE PANEL DEPART THE ACFT IN FLIGHT. APPROXIMATELY 6" X 6" AREA.
